# SDR CALA2019030100312

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 63,434 hours, 22,769 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AT BASE OF R2 DOOR HAS SPOTS OF CORROSION ACCOMPLISHED REPAIR AT FLOOR SUPPORT BECAUSE OF R2 DOOR AT BS 986.5 RBL. 20 TO RBL 50 AS PER EC/RA. 5310-05874 REV - AND SRM 53-70-57 REPAIR 4 FIG 204 CELL 1 PO#1251084 ( FOR DETAILS SE PARTIAL WORK). REF NR 9583655.
